# SDR COMA0860126

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 19,128 hours, 15,782 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 166
- Condition: Faulty
- Location: E&E Bay
- Part time: 14,940 hours, 12,089 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5366 - FLAPS FAIL CAUTION MESSAGE AT 0 DEGREES ON APPROACH WHEN SELECTING FLAPS TO 8 DEGREES.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED FECU.
